# SDR 07FDEA01060

- Difficulty date: March 21, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,262 hours, 8,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN SEAT TRACK CORROSION SEVERAL AREAS BETWEEN FRAME 38.2 AND 40, LBL 57.  BLENDED AREAS OF CORROSION IAW A300-600 SRM 51-22-00.  FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  RECEIVED NEW SEAT TRACK, PO NR 566271.1.  REMOVED AND REPLACED SEAT TRACK IAW A300-600 SRM 51-40-21, PAR 5, 6 AND 7.
